# SDR CA150502001

- Difficulty date: May 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 9,024 hours
- Engine: Allsn 250C47B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 407030401101
- Condition: Cracked
- Location: Xmsn Deck
- Part time: 9,137 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION,  A 2.100", CRACK WAS FOUND ON THE UPPER RT SIDE TRANSMISSION DECK AREA.  MORE SPECIFICALLY IT WAS BESIDE THE RT TRANSMISSION PYLON MOUNT AT LONG BS 11.50" TO 113.00" & LAT BS 11.00" TO 13.5".  PART 9, E, PART CYCLES, 52761, IS TOTAL RINS FOR THE PART AND ACFT.  THERE ARE A TOTAL OF 1340 RUN ON LANDINGS WITH THIS PART AS WELL.
